I am wondering if someone could best advise me,
I have recently been to see an expensive Harley Street horomone specialist doctor ( in order to try to cure my PMT!),
To cut a story short, she took a wide range of blood tests & it turned out that I have extremely high estrogen levels. (aged 39,)
The cure for this, is she has prescribed a 200mg progesterone lozenge (synthetic) medication in order to apparently counter balance things out- taken daily.
In fairness I have only been taking it for 9 days – HOWEVER, I feel I have gained weight and that my boobs feel like a balloon..
At this moment of time- I frankly feel that I would rather put up with my pmt – which lets be honest only lasts about 4 days.. and live with the imbalance rather than feeling like death - and hoping/ waiting for this levelling to work out…or perhaps I am being too inpatient...
A friend had said that she would not go near synthetic hormones…!
I am supposed to take this for 2 months and then do a review with the specialist doctor….
What would you do ? Carry on sticking it out and see if things change
OR – stop it now and hope that your body gets back to how it was and find a herbalist/alternative route...…
I did spend about £700 on it – but surely it is all about wanting to feel better and I feel like **** since starting on this medication!
I would be grateful for any comments! x